# SDR RAIA00401002

- Difficulty date: January 5, 2004
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 11,677 hours, 12,087 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: SU2226
- Condition: Blown
- Location: Bleed Line
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5673-STL- BLEED 2 LEAK INDICATION. MAINTENANCE REMOVED AND REPLACED BLEED LINE SEAL UNDER AFT CARGO FLOOR.
